# SDR UIEA2021070201465

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START. APU FAULT EICAS MSG. THREE START ATTEMPTS( C/W APU OPS CHECK IAW AMM 49-05-00. APU START SUCCESSFUL MULTIPLE TIMES. OPS CHECK GOOD AT THIS TIME. A\C OK FOR SERVICE. )
